RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 5, Pages 792–795 (Mi mz1666)  

Brief Communications

On growing solutions of nonlinear ordinary differential equations

A. A. Kon'kov

N. E. Bauman Moscow State Technical University

DOI: https://doi.org/10.4213/mzm1666

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:5, 664–667

Bibliographic databases:

Received: 24.06.1997

Citation: A. A. Kon'kov, “On growing solutions of nonlinear ordinary differential equations”, Mat. Zametki, 62:5 (1997), 792–795; Math. Notes, 62:5 (1997), 664–667

Citation in format AMSBIB
\Bibitem{Kon97}
\by A.~A.~Kon'kov
\paper On growing solutions of nonlinear ordinary differential equations
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 5
\pages 792--795
\mathnet{http://mi.mathnet.ru/mz1666}
\crossref{https://doi.org/10.4213/mzm1666}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1627886}
\zmath{https://zbmath.org/?q=an:0919.34032}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 5
\pages 664--667
\crossref{https://doi.org/10.1007/BF02361306}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075396200017}


Linking options:
  • http://mi.mathnet.ru/eng/mz1666
  • https://doi.org/10.4213/mzm1666
  • http://mi.mathnet.ru/eng/mz/v62/i5/p792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:158
    Full text:97
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020